# SDR SWAA2013102321408

- Difficulty date: October 10, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 35,466 hours, 20,756 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 147A5744U
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WW SPAR VERTICAL PRESSURE WEB CRACKED AT STATION 663, BETWEEN RBL 32 TO RBL 33.  REPAIRED WEB IAW SRM.
